# SDR AALA202503074453

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 38,321 hours, 7,759 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830A000001
- Condition: Tripped
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO LAX DUE TO THE FLIGHT CREW REPORTING THAT ON COMMAND OF "FLAPS 1", SLATS JAMMED, FLIGHT CREW FOLLOWED ECAM PROCEDURE AND RECYCLED THE FLAPS TWICE, BUT THAT DID NOT CORRECT THE PROBLEM. THE FLIGTH CREW REPORTED THAT THE FLAPS DID LOWER TO POSITION 3 AND THEY PERFORMED A SLATS JAMMED LANDING WITH INFORMATION FROM THE LAND APP. THE FLIGHT CREW REPORTED THAT THERE WAS NOTHING ABNORMAL REGARDING TOUCHDOWN AND ROLLOUT.  MAINTENANCE FOUND THE LEFT WING #3 OUTBOARD SLAT ACTUATOR 6041CM TORQUE LIMITER TRIPPED AND REPLACED THE ACTUATOR PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
